# SDR ASAA2017022819971

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 6,629 hours, 2,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTERIOR OVERWING EXIT LIGHT INOPERATIVE AT LEFT FORWARD OVERWING EXIT.  ACFT GROUNDED. REPLACED THE LAMPS AND TESTED IAW AMM 33-51-04-960-801, OPS NORMAL.
